Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 384131, 3 pages
http://dx.doi.org/10.1155/2013/384131
Research Article

A Note on Elongations of Summable QTAG-Modules

1Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India
2Department of Mathematics, Al-Bayda University, Al-Bayda, Yemen

Received 15 August 2013; Accepted 14 October 2013

Academic Editors: S. Khan and A. Mimouni

Copyright © 2013 Alveera Mehdi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Singh, “Some decomposition theorems in abelian groups and their generalizations,” in Ring Theory: Proceedings of the Ohio University Conference, vol. 25, pp. 183–189, Marcel Dekker, New York, NY, USA, 1976. View at Google Scholar
  2. A. Mehdi, M. Y. Abbasi, and F. Mehdi, “Nice decomposition series and rich modules,” South East Asian Journal of Mathematics and Mathematical Sciences, vol. 4, no. 1, pp. 1–6, 2005. View at Google Scholar
  3. A. Mehdi, M. Y. Abbasi, and F. Mehdi, “On ω+n-projective modules,” Ganita Sandesh, vol. 20, no. 1, pp. 27–32, 2006. View at Google Scholar
  4. A. Mehdi, F. Sikander, and A. R. K. Naji Sabah, “A study of Elongations of QTAG-Modules,” communicated in Afrika Matematica.
  5. F. Sikander, A. Hasan, and A. Mehdi, “On n-layered QTAG-modules,” communicated in Bulletin of Mathematical Sciences.
  6. F. Mehdi, M. Y. Abbasi, and A. Sirohi, “On quasi isomorphic QTAG-modules,” Journal of Rajasthan Academy of Physical Sciences, vol. 5, no. 2, pp. 153–158, 2006. View at Google Scholar